# SDR AALA20170220001

- Difficulty date: February 20, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 73,223 hours, 8,870 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC12RA03R
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. SEAT MOUNTED ESCAPE PATH LIGHTS MIDDLE SECTION SEATS 27 THROUGH 40 ARE INOPERATIVE. REMOVED AND REPLACED ELECTRICAL PLUG AT SEAT 27 CENTER IAW WDM 33-51-58 AND SWPM 20-61-28. OPERATIONAL CHECK GOOD.
